×

Tolerance relations on periodic commutative semigroups. (English) Zbl 0359.20045


MSC:

20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] B. Zelinka: Tolerance in algebraic structures. Czech. Math. J. 20 (1970), 179-183. · Zbl 0197.01002
[2] B. Zelinka: Tolerance in algebraic structures II. Czech. Math. J. 25 (1975), 175-178. · Zbl 0316.08001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.